MathSciNet Relay Station
MathSciNet bibliographic data
MR787884 (87b:47021) 47B15 (47A60)
Kittaneh, Fuad On Lipschitz functions of normal operators. Proc. Amer. Math. Soc. 94 (1985), no. 3, 416–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement